Skip navigation
Please use this identifier to cite or link to this item:
Title: Group approach to the paraxial propagation of Hermite–Gaussian modes in a parabolic medium
Authors: Cruz y Cruz, S.
Gress, Z.
Issue Date: 2017
Citation: Ann. Phys. 383 (2017) 257-277.
Departament : Física Teórica. Atómica y Óptica
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:FM - Artículos de revista

Files in This Item:
File Description SizeFormat 
hermitegaussian.pdf3,58 MBAdobe PDFThumbnail

This item is licensed under a Creative Commons License Creative Commons

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5